# SDR SIMA201111702

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 19,160 hours, 16,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2936 THE CREW REPORTED THE PASSENGER DOOR HANDLE JAMS DURING OPERATING CYCLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED THE INTERNAL ACTUATING HANDLE IAW EMB 145 AMM 52-18-05.  A FUNCTIONAL CHECK WAS PERFORMED AND NO DEFECTS WERE NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
